# SDR FDEA201708312416

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 41,902 hours, 15,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT ALL LEFT EMERGENCY EXIT LIGHTS INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM  33-51-07-2. ALL LIGHTS OPS CHECKED GOOD.
